Mathematical models and the fight against diseases in Africa

Getz, W. M. ; Gouws, E. ; Hahne, F. ; Kopp, P. E. ; Mostert, P. ; Muller, C. ; Seioghe, C. ; Williams, B. ; Witten, G. ; Bradshaw, D. ; Dorrington, R. (2003)

CITATION: Getz, W. M., et al. 2003. Mathematical models and the fight against diseases in Africa. South African Journal of Science, 99(7-8):305-306.

The original publication is available at https://journals.co.za

Other

A new initiative proposes to build capacity across Africa to collect data and conduct quantitative analyses necessary to understand the dynamics of major diseases afflicting the continent, with an initial emphasis on HIV/AIDS.

Please refer to this item in SUNScholar by using the following persistent URL: http://hdl.handle.net/10019.1/9696
This item appears in the following collections: